# SDR AGQA088876

- Difficulty date: August 12, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N53AG
- Make and model: Bell UH-1H
- Aircraft serial: 7221588
- Engine: Lyc T5313A
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Pump
- Part number: RG17350D
- Part serial: B4590
- Condition: Broken
- Location: Engine Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUMP PRODUCING FLUXUATING OIL PRESSURE
